# SDR CALA9700899

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70755
- Make and model: Boeing 727227
- Aircraft serial: 21366
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER SPLICE IN FORWARD CARGO COMPARTMENT CORRODED AT STA 680, STRINGER 27L.  THE CORRODED SECTION WAS REMOVED, REPLACEMENT PARTS WERE FABRICATED AND INSTALLED IAW SRM 53-10-3 AND 51-30-3.
